Volume 30, Issue 3
Constructing Infinite Sequence Solutions for Space-Time Fractional Benjamin-Bona-Mahoney Equation

Zhouzheng Kang

J. Part. Diff. Eq., 30 (2017), pp. 189-200.

Published online: 2017-08

Preview Purchase PDF 91 1216
Export citation
  • Abstract

In this article, the space-time fractional Benjamin-Bona-Mahoney equation is investigated via applying the first kind of elliptic equation method. As a result, based on the Bäcklund transformations and some seed solutions of the first kind of elliptic equation, families of infinite sequence solutions are presented. This approach is also applicable to many other nonlinear fractional differential equations.

  • Keywords

Space-time fractional Benjamin-Bona-Mahoney equation Bäcklund transformations infinite sequence solutions

  • AMS Subject Headings

35A24, 35R11, 35-04

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zhzhkang126.com (Zhouzheng Kang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-30-189, author = {Kang , Zhouzheng }, title = {Constructing Infinite Sequence Solutions for Space-Time Fractional Benjamin-Bona-Mahoney Equation}, journal = {Journal of Partial Differential Equations}, year = {2017}, volume = {30}, number = {3}, pages = {189--200}, abstract = { In this article, the space-time fractional Benjamin-Bona-Mahoney equation is investigated via applying the first kind of elliptic equation method. As a result, based on the Bäcklund transformations and some seed solutions of the first kind of elliptic equation, families of infinite sequence solutions are presented. This approach is also applicable to many other nonlinear fractional differential equations.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v30.n3.1}, url = {http://global-sci.org/intro/article_detail/jpde/10464.html} }
TY - JOUR T1 - Constructing Infinite Sequence Solutions for Space-Time Fractional Benjamin-Bona-Mahoney Equation AU - Kang , Zhouzheng JO - Journal of Partial Differential Equations VL - 3 SP - 189 EP - 200 PY - 2017 DA - 2017/08 SN - 30 DO - http://doi.org/10.4208/jpde.v30.n3.1 UR - https://global-sci.org/intro/article_detail/jpde/10464.html KW - Space-time fractional Benjamin-Bona-Mahoney equation KW - Bäcklund transformations KW - infinite sequence solutions AB - In this article, the space-time fractional Benjamin-Bona-Mahoney equation is investigated via applying the first kind of elliptic equation method. As a result, based on the Bäcklund transformations and some seed solutions of the first kind of elliptic equation, families of infinite sequence solutions are presented. This approach is also applicable to many other nonlinear fractional differential equations.
Zhouzheng Kang. (2019). Constructing Infinite Sequence Solutions for Space-Time Fractional Benjamin-Bona-Mahoney Equation. Journal of Partial Differential Equations. 30 (3). 189-200. doi:10.4208/jpde.v30.n3.1
Copy to clipboard
The citation has been copied to your clipboard